# SDR CA000110066

- Difficulty date: January 4, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(CAN) VIBRATIONS FELT DURING TAKE-OFF, TAKE OFF ABORTED. BOTH TIRES ON LT MLG FOUND BLOWN WITH LIGHT DAMAGE TO MLG DOOR.
